Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Naturally reductive metrics of nonpositive Ricci curvature


Authors: Carolyn Gordon and Wolfgang Ziller
Journal: Proc. Amer. Math. Soc. 91 (1984), 287-290
MSC: Primary 53C30; Secondary 53C25
DOI: https://doi.org/10.1090/S0002-9939-1984-0740188-7
MathSciNet review: 740188
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main theorem states that every naturally reductive homogeneous Riemannian manifold of nonpositive Ricci curvature is symmetric. As a corollary, every noncompact naturally reductive Einstein manifold is symmetric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 53C25

Retrieve articles in all journals with MSC: 53C30, 53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0740188-7
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society